# SDR REXA2021111700994

- Difficulty date: October 21, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670320403
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL PROTECTOR FITTINGS (4 EACH) CORRODED REMOVED UNDER OP #145, 146. - LOCATED & DRILLED 4EACH SILL PROTECTOR FITTINGS IAW CRJ 900 SRM 51-SRM'S 51-40-11-001-001-A01 & 51-42-21-001-001-A01.  WVAC EMP STAMP #774 MTC
